On the eigenvalues of the Duffin–Kemmer equation and its analogues
Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 342-345
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_2_a20,
author = {O. Ya. Savchenko},
title = {On the eigenvalues of the {Duffin{\textendash}Kemmer} equation and its analogues},
journal = {Differencialʹnye uravneni\^a},
pages = {342--345},
year = {1994},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_2_a20/}
}
O. Ya. Savchenko. On the eigenvalues of the Duffin–Kemmer equation and its analogues. Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 342-345. http://geodesic.mathdoc.fr/item/DE_1994_30_2_a20/